Your "Pet Wellbeing - Thyroid Support Silver for Dogs " is Loading...

Pet Wellbeing - Thyroid Support Silver for Dogs (2 oz)

  • Supports healthy thyroid function
  • Helps maintain dog's energy levels
  • All-natural ingredients
  • Helps improve dog's coat quality
  • Promotes healthy skin
  • Veterinarian-formulated

Active Ingredients: A proprietary blend of Ashwagandha Root (Withania somnifera), Forskolii Root (Coleus forskolii), Bacopa Herb (Bacopa monnieri), Blue Flag Root (Iris versicolor), Eleuthero Root (Eleutherococcus senticosus), Schisandra Berry (Schisandra chinensis), Bladderwrack Thallus (Fucus vesiculosis)

Herbs are certified organic, ethically wild-harvested, or selectively imported.

Inactive Ingredients: Deionized water, natural bacon flavor, vegetable glycerin

Directions for Use:

Administer product orally twice daily. Give one drop for every 2 lb (1kg) of body weight up to 50 lb. Over 50 lb, add one drop per additional 4 lb (2kg). Shake well before use. Does not require refrigeration.

Best way to give drops is adding it to their food. Add drops to a small portion of a favourite food or treat and ensure the entire amount is consumed.

We know animals can be finicky! Thyroid Support Silver is enhanced with delicious natural bacon flavor. We recommend administration of the drops in a way that your dog will like best.

USE WITH CAUTION

  • Not to be used during pregnancy.
  • If animal's condition worsens or does not improve, stop product administration and consult your veterinarian.
  • May affect blood levels of certain chemotherapy drugs, drugs used to treat autoimmune disorders, certain over-the-counter pain medication, certain calcium channel blockers, and certain beta blockers. May interact with blood thinners, anti-hypertensives and salicylates. This product may also lead to eventual adjustment of thyroid hormone replacement dose. Monitor thyroid hormones and general health while using Thyroid Support Silver.
  • For animal use only. Keep out of reach of children and animals. In case of accidental overdose, contact a health professional immediately.